# SDR KCSA201906031135

- Difficulty date: June 3, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N496BC
- Make and model: Boeing 747-4B5
- Aircraft serial: 26396
- Aircraft time: 86,920 hours, 14,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR #4 L LOWER GATE HAS PITTING CORROSION ON FORWARD LOWER EDGE
